MathSciNet Relay Station
MathSciNet bibliographic data
MR985138 47B35 (19K99 46L80 47D25 47G05 58G12)
Muhly, Paul S.; Putnam, Ian F.; Xia, Jingbo Contributions to the $K$-theory of $C\sp *$-algebras of Toeplitz and singular integral operators. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 47–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement